# SDR DALA2022011000172

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON SIDE PANEL AT LBL 16.10 BETWEEN STA 1310-STA 1410. IN REFERENCE TO NRC 00174. CORRECTIVE ACTION: SUMMARY OF NRC 00716: SIDE PANEL AT LBL 16.10 BETWEEN STA 1310-STA 1410 WAS REPLACED PER B757-200 SRM. (2075646)
